# SDR SWIA2021081060201

- Difficulty date: June 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SIDE VERTICAL/FUSELAGE AFT DRAG ANGLE IS CRACKED     (C-CHECK RO 8/6/2021)    REPLACED R/H AFT DRAG ANGLE AT THE VERTICAL/FUSELAGE ATTACHMENT AREA REF. CRJ 700 SRM 51-42-21-001-001-A01, 51-42-22-001-001-A01, 51-42-13-001-001-A01 DWG BA670-35002 REV F / C/W TASK CARD 51-900-1002-SKY / C/W FORM 337
